Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 49, Number 4  


Low-rank perturbations of symmetric matrices and their condensed forms under unitary congruences
M. Ghasemi Kamalvand, Kh. D. Ikramov
595
Acceleration of the convergence of the Laguerre series in the problem of inverting the Laplace transform
M. M. Kabardov, V. M. Ryabov
601
An iterative method for minimizing a convex nonsmooth function on a convex smooth surface
Yu. A. Chernyaev
611
Impulse control of temperature in a free convection model
A. Yu. Chebotarev
616
General nonlinear self-adjoint eigenvalue problem for systems of ordinary differential equations
A. A. Abramov, V. I. Ul'yanova, L. F. Yukhno
624
Features of the dynamics of nonlinear waves in plane domains
Yu. S. Kolesov, A. E. Khar'kov
628
Parametric continuation of the solitary traveling pulse solution in the reaction-diffusion system using the Newton–Krylov method
A. G. Makeev, N. L. Semendiayeva
646
Blowup of the solution to a nonlinear system of Sobolev-type equations
P. A. Chubenko
662
An adaptive lsmfe method for Burgers equations
H.-m. Gu, H.-w. Li
671
Mortar method for matching grids in a mixed scheme as applied to the biharmonic equation
L. V. Maslovskaya, O. M. Maslovskaya
681
New fourth-order splitting methods for two-dimensional evolution equations
N. V. Shirobokov
696
Splitting algorithms as applied to the Navier–Stokes equations
V. M. Kovenya, A. Yu. Slyunyaev
700
About one system of integral equations in kinetic theory
Ts. È. Terdzhyan, A. Kh. Khachatryan
715
Ray expansions of solutions around fronts as a shock-fitting tool for shock loading simulation
E. A. Gerasimenko, A. V. Zavertan
722
A minimum-stencil difference scheme for computing two-dimensional axisymmetric gas flows: Examples of pulsating flows with instabilities
O. A. Azarova
734
Numerical stability analysis of the Taylor–Couette flow in the two-dimensional case
O. M. Belotserkovskii, V. V. Denisenko, A. V. Konyukhov, A. M. Oparin, O. V. Troshkin, V. M. Chechetkin
754
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021